# SDR TWAA0004904

- Difficulty date: March 22, 2000
- Submitted: March 27, 2000
- Operation: Air carrier
- Aircraft: N902TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49153
- Aircraft time: 52,930 hours, 27,442 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE FLOOR SUPPORT AT STA 160 TO 200, RBL 45 HAD CORROSION.  REMOVED AND REPLACED FLOOR SUPPORT PER SPM 6-70-01.
